# SDR AALA960181

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 146T20031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - OVERSIZED EXISITNG HOLE ON CHORD TO ELIMINATE INNER GRANULAR CORROSION.  INSTALLED FREEZE PLUG IN HOLE AFTER DRILLING.  DRILLED NEW HOLE THROUGH FREEZE PLUG.  CHORD TO BE REPLACED AT NEXT MBV.  APPROVED BY ENGINEERING PER MRB 767-1132.  TST:  42,562.49 HRS.  CYCLES, 10,821.  (X)
